# SDR 96ZZZM1058

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20871790501
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLT 537 - ATL-TPA - AIR RETURN, WEATHER RADAR HAS 'NO RETURNS' IN FLIGHT, GROUND TEST NORMAL.  REMOVED AND REPLACED R/T AND ANTENNA, OPS CHECK NORMAL PER MM 34-40.
